Home           Contact us           FAQs           
    
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
    Abstract
2009 (Vol. 1, Issue: 2)
Article Information:

Number of Solutions of the Equation φ (x) = 2a-1 in the Absence of Sixth Fermat Prime

Manjit Singh
Corresponding Author:  Manjit Singh 

Key words:  Eulerís ф -function, carmichaelís conjecture, fermat primes, , , ,
Vol. 1 , (2): Page No: 30-34
Submitted Accepted Published
2009 Month, 00 2009 Sep., 02
Abstract:

For any natural number k, J(k) is the set of solutions of the equation ф(x)=k. We find that the set of natural numbers is a disjoint union of J(k) and O(J(2a-1)) = a+1 if 1 ≤ a ≤ 32, 32 if a ≥ 33 in absence of sixth Fermat prime. Explicit expressions of J(231) and J(232) are also obtained.
Abstract PDF HTML
  Cite this Reference:
Manjit Singh, 2009. Number of Solutions of the Equation φ (x) = 2a-1 in the Absence of Sixth Fermat Prime.  Research Journal of Mathematics and Statistics, 1(2): Page No: 30-34.
    Advertise with us
 
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved